Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Blood in stool, taken zantac, has burning sensation. What now?

I been having stonechats pain and today when I pooped there was blood on the toilet paper didn t see none in stool going to make a doctor appointment was just seeing what I could learn before hand in on Zantac have been for few months just never seen blood and my but kinda has a burning sensation Email is YYYY@YYYY
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it as best I can.

Blood on the toilet paper could be a result of you passing hard stools, this is usually a result of constipation.
Another reason can be because of dehydration, making your intestinal lining dry, so that when you used the toilet paper it got damaged easily.
It could also be because of the early stages of hemorrhoids, which isnt something to worry about if you follow the instructions I mention below.
As such drink more water and increase your fiber intake, also reduce caffeine intake.

I hope this answered your question
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor